# SDR AALA20091015DFW05

- Difficulty date: October 15, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 28,062 hours, 13,407 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED BURNING ODOR IN CABIN.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED BOTH AIR CONDITIONING PACK WATER SEPARATOR BAGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
